Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 49 No. 2 (1997)
Vol. 49 No. 2 (1997)
Published:
25.02.1997
Research articles
On extremal problems for symmetric disjoint domains
A. K. Bakhtin, G. P. Bakhtina
179–185
PDF (Russian)
Springer
Problem with nonlocal conditions for weakly nonlinear hyperbolic equations
T. P. Goi, B. I. Ptashnik
186–195
PDF (Ukrainian)
Springer
Phase transition in an exactly solvable model of interacting bosons
V. V. Gorunovich
196–205
PDF (Russian)
Springer
Mean oscillations and the convergence of Poisson integrals
V. I. Kolyada
206–222
PDF (Russian)
Springer
Periodic solutions of systems of differential equations with random right-hand sides
V. Ya. Danilov, D. I. Martynyuk, A. N. Stanzhitskii
223–227
PDF (Russian)
Springer
Potential fields with axial symmetry and algebras of monogenic functions of vector variables. III
I. P. Mel'nichenko, S. A. Plaksa
228–243
PDF (Russian)
Springer
Nonlinear nonlocal problems for a parabolic equation in a two-dimensional domain
A. A. Berezovsky, Yu. A. Mitropolskiy, M. Kh. Shkhanukov-Lafishev
244–254
PDF (Russian)
Springer
On direct decompositions in modules over group rings
B. V. Petrenko
255–261
PDF (Ukrainian)
Springer
On a limit theorem for an additive functional on a nonrecurrent Markovian chain
N. A. Ruzhevich
262–271
PDF (Ukrainian)
Springer
Weakly nonlinear boundary-value problems for operator equations with pulse influence
О. A. Boichuk, V. F. Zhuravlev, A. M. Samoilenko
272–288
PDF (Russian)
Springer
On finite-dimensional approximation of solutions of ill-posed problems
A. N. Urumbaev
289–295
PDF (Russian)
Springer
The solvability of a boundary-value periodic problem
Ya. B. Petrovskii, G. P. Khoma
302–308
PDF (Ukrainian)
Springer
Existence of the Vejvoda-Shtedry spaces
A. O. Botyuk, G. P. Khoma, L. G. Khoma
302–308
PDF (Ukrainian)
Springer
A projective method for the construction of solutions of the problem of normal symmetric oscillations of viscous liquid
O. M. Barnyak
315–320
PDF (Ukrainian)
Springer
Short communications
On the problem on periodic solutions of one class of systems of difference equations
A. M. Ateiwi
309–314
PDF
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians